Jian-Hua YU. Zinbiel algebras with invariant bilinear forms[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(3): 94-98. DOI: 10.6054/j.jscnun.2018065
Citation:
Jian-Hua YU. Zinbiel algebras with invariant bilinear forms[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(3): 94-98. DOI: 10.6054/j.jscnun.2018065
Jian-Hua YU. Zinbiel algebras with invariant bilinear forms[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(3): 94-98. DOI: 10.6054/j.jscnun.2018065
Citation:
Jian-Hua YU. Zinbiel algebras with invariant bilinear forms[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(3): 94-98. DOI: 10.6054/j.jscnun.2018065
In this paper, we focus on Zinbiel algebras with a kind of bilinear form i.e., invariant bilinear form. We get some properties of Zinbiel algebras with this bilinear form. Moreover a new method of constructing Zinbiel algebras named T*-extensions is studied. We discuss the equivalence of two T*-extensions on a Zinbiel algebra, and give a sufficient and necessary condition for the equivalence.